Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

August 9, 20116 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Aug 9, 2011, 2:45 PM EDT for 6 counties in Georgia. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2011, 2:45 PM EDT (18:45 UTC)
Expired
Aug 9, 2011, 3:30 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA

Counties Harris County, GA, Meriwether County, GA, Muscogee County, GA, Pike County, GA, Talbot County, GA, Upson County, GA

The radar

The Atlanta radar (KFFC), 73 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 3:10 PM EDTTSTM WND DMG7 N Waverly Hall, GATRAINED SPOTTER REPORTED QUARTER-SIZED HAIL AND DOWNED TREES.
Aug 9, 3:10 PM EDTHAIL 17 N Waverly Hall, GATRAINED SPOTTER REPORTED QUARTER-SIZED HAIL AND DOWNED TREES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 768 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
768 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
800 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

420 
WWUS82 KFFC 091845
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EDT TUE AUG 9 2011

GAZ066>069-078-079-089-091930-
245 PM EDT TUE AUG 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN TROUP...TALBOT...PIKE...MUSCOGEE...MERIWETHER...UPSON AND HARRIS
COUNTIES UNTIL 330 PM EDT...

AT 245 PM EDT/139 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR 
INDICATED A CLUSTER OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR 
GREENVILLE TO NEAR PINE MOUNTAIN THEN WEST TO NEAR LAKE HARDING. 
THESE STORM WERE MOVING EAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE 
ACROSS PARTS OF TROUP...TALBOT...PIKE...MUSCOGEE...MERIWETHER... 
UPSON AND HARRIS COUNTIES THROUGH 330 PM EDT. BRIEF HEAVY DOWNPOURS 
COULD ALSO CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3310 8479 3310 8424 3299 8427 3299 8424
      3268 8434 3261 8441 3257 8441 3255 8456
      3252 8457 3252 8471 3244 8476 3237 8498
      3243 8497 3264 8511 3267 8510 3275 8515
      3278 8513 3281 8517 3284 8516 3290 8520
TIME...MOT...LOC 1844Z 285DEG 24KT 3302 8470 3283 8488
          3272 8513

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 9, 1:42 PM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Aug 9, 1:42 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
142 PM EDT TUE AUG 9 2011

.PREV DISCUSSION... /ISSUED 1105 AM EDT TUE AUG 9 2011/

UPDATE...
LATEST SURFACE ANALYSIS SHOWS A WEAK TROUGH ACROSS NORTH GA AND SLOW
MOVING COLD FRONT ACROSS WESTERN TN JUST WEST OF NASHVILLE.
SATELLITE WATER VAPOR IMAGERY WITH RUC MODEL SHOW AN UPPER
DISTURBANCE OVER NE MS/NW AL WITH RADAR SHOWING ASSOCIATED SCATTERED
SHOWERS/ISOLATED THUNDERSTORMS OVER THIS AREA THIS MORNING AND ALL
MOVING EAST. MORNING SOUNDING SHOWS SOME LOW LEVEL CAPPING...BUT
THIS WILL BE OVERCOME BY HIGHS PUSHING INTO THE 90S WHERE CLOUDS
HAVE CLEARED. MID LEVEL LAPSE RATES ARE STEEP ENOUGH TO SUPPORT
MODERATE TO STRONG UPDRAFTS. THIS COUPLED WITH -7 LI'S... PROJECTED
3000-4000 CAPE...MODEST 120 HELICITY... LOW WET-BULB ZERO HGTS
(13500 FEET) AND MID LEVEL DRY AIR ALL SUGGESTS A POTENTIAL FOR
ISOLATED SEVERE STORMS TODAY WITH 60 MPH WIND GUSTS AND QUARTER
SIZED HAIL BEING THE MAIN THREATS. SPC CONTINUES TO SHOW MOST OF THE
FORECAST AREA IN A SLIGHT RISK DUE TO THESE THREATS. DO NOT EXPECT
TORNADOES TODAY...BUT WIND GUSTS COULD BE STRONG AT TIMES.
CONVECTIVE MODELS SUGGEST CONVECTION COULD GET STARTED AROUND 2-3 PM
OVER NW AND WEST CENTRAL PARTS OF GA...THEN MOVE ACROSS NORTH AND
CENTRAL GA THROUGH THE EARLY-MID EVENING HOURS. HAVE INCREASED POPS
SLIGHTLY TODAY FOR MOST AREAS TO INCLUDE 60% FOR ATLANTA AREA THIS
AFTERNOON AND 40% THIS EVENING. OTHERWISE... EXPECT ISOLATED
SHOWERS/THUNDERSTORM TO REMAIN POSSIBLE OVERNIGHT AS THE FRONT MOVES
INTO THE STATE LATE THIS EVENING...THEN PUSHES INTO CENTRAL GA ON
WEDNESDAY. HAVE UPDATED ZONES TO UP POPS AND WORD FOR THIS
AFTERNOON. REST OF FORECAST LOOKS ON TRACK AT THIS TIME.  /39

---------------------PREVIOUS DISCUSSIONS-----------------------

SHORT TERM /TODAY THROUGH THURSDAY/...
/ISSUED 332 AM EDT TUE AUG 9 2011/
BOUNDARIES SET DOWN FROM MONDAY'S CONVECTION...A FRONTAL BOUNDARY
DRIFTING SOUTH FROM THE OHIO/TENNESSEE VALLEY REGION AND A WEAK
SHORTWAVE PROGGD TO MOVE ACROSS THE TENNESSEE-NORTH GEORGIA AREA
WILL AID IN THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS ACROSS
THE COUNTY WARNING AREA TODAY INTO THIS EVENING. WILL CONTINUE TO
SHOW BEST POPS ACROSS NORTH GEORGIA TODAY WHERE BEST UPPER SUPPORT
EXPECTED. POPS MORE UNIFORM OVERNIGHT WITH THE LOSS OF DAY TIME
HEATING AND OUTFLOWS COMING MORE INTO PLAY. STORM PREDICTION
CENTER PEGGING ALL OF OUR AREA UNDER SLIGHT RISK OF SEVERE STORMS
TODAY WITH DAMAGING WINDS BEING THE MAIN THREAT. HOWEVER...HEAVY
RAIN WILL ALSO BE OF SOME CONCERN WITH PRECIPITABLE WATER VALUES
AROUND 2 INCHES OR SO. MODELS SIMILAR WITH THE FRONT PUSHING INTO
CENTRAL GEORGIA WEDNESDAY...THEN MEANDERING ACROSS CENTRAL/SOUTH
GEORGIA INTO THURSDAY...AND WILL CONTINUE BEST POPS OVER EXTREME
SOUTHERN COUNTIES. IN SPITE OF CLOUDS AND SCATTERED TSTMS... HOT
TEMPERATURES EXPECTED AGAIN TODAY...ESPECIALLY OVER EAST CENTRAL
GEORGIA AND WILL CONTINUE HEAT ADVISORY FOR PORTIONS OF CENTRAL
GEORGIA. MODELS INDICATING SLIGHTLY COOLER TEMPS WEDNESDAY AND
THURSDAY BUT WILL CONTINUE TO SEE WARMEST TEMPS OVER EAST CENTRAL
GEORGIA.

LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
/ISSUED 332 AM EDT TUE AUG 9 2011/
EXTENDED PROGS MAINTAIN REMNANTS OF WEAK BOUNDARY ACROSS SOUTH
GEORGIA ON FRIDAY...THEN APPEAR TO DRIFT IT A BIT BACK TO THE NORTH
ON SATURDAY. ANOTHER FRONT LOOKS TO PUSH SOUTH FROM THE OH-TN
VALLEY...APPROACHING OUR AREA SUNDAY-MONDAY. WITH THESE FEATURES
AROUND WILL NEED TO KEEP ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS IN THE FORECAST THROUGH THE PERIOD.

49

CLIMATE...

RECORDS FOR 08-09

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 2007     74 1997     78 2007     60 2004
                                                    1989
   KATL     103 2007     73 1997     79 2007     59 1976
   KCSG     100 2007     80 1997     79 2007     61 1950
   KMCN     103 2007     77 1989     78 2007     61 2004
                                                    2002

RECORDS FOR 08-10

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     104 2007     74 1970     77 1987     60 1953
   KATL     103 2007     75 2004     78 2007     61 1990
                            1898                    1953
                            1879
   KCSG     104 2007     78 2004     79 1983     62 1953
   KMCN     105 2007     76 2004     76 2007     60 2002
 					1927

&&

.AVIATION...
18Z UPDATE...
VFR CIGS/VISIBILITIES WILL CONTINUE OUTSIDE OF CONVECTION. SHORT
TERM MODELS SHOWING BEST CHANCES SOUTH OF ATL AREA AND AHN...BUT
COULD SEE ISOLATED TO SCATTERED DEVELOPMENT...WITH 21-23Z TIME FRAME
LOOKING BEST ATL AND AHN. WHILE TSTMS POSSIBLE AT TAF SITES EXACT
TIMING/LOCATIONS STILL A QUESTION SO HAVE PUT CB IN AFTER 19Z AS
CU FIELD IS INCREASING AND SHOULD START REACHING CONVECTIVE
TEMPERATURE. WEST TO NORTHWEST WINDS...GRADIENT AND VWP INDICATING
GUSTS AT LEAST THRU 01-03Z...THEN DIMINISHING TO 5-8KTS...
INCREASING NEAR 10KTS ONCE AGAIN TOMORROW.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON WINDS...CIGS AND VSBYS.
MEDIUM ON CONVECTION AFTER 18Z...LOW ON IMPACTING ATLANTA.

12

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          97  70  96  70 /  50  40  10   5
ATLANTA         90  71  93  74 /  60  40  10   5
BLAIRSVILLE     87  67  87  65 /  70  40  10   5
CARTERSVILLE    91  68  93  67 /  70  40  10   5
COLUMBUS        93  74  96  74 /  50  40  20  10
GAINESVILLE     94  71  93  72 /  60  40  10   5
MACON           97  72  97  71 /  50  40  20  10
ROME            91  69  93  68 /  70  40  10   5
PEACHTREE CITY  92  68  93  68 /  50  40  10  10
VIDALIA         98  76  97  74 /  40  40  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BIBB...BLECKLEY...CRISP...DODGE...DOOLY...EMANUEL...
HOUSTON...JEFFERSON...JOHNSON...LAURENS...MACON...MARION...
MONTGOMERY...PEACH...PULASKI...SCHLEY...STEWART...SUMTER...
TELFAIR...TOOMBS...TREUTLEN...TWIGGS...WASHINGTON...WEBSTER...
WHEELER...WILCOX...WILKINSON.

&&

12
Hazardous weather outlook, Aug 9, 11:17 AM EDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1117 AM EDT TUE AUG 9 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101530-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1117 AM EDT TUE AUG 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY ACROSS THE
AREA. ISOLATED SEVERE STORMS ARE POSSIBLE. HEAT ADVISORY REMAINS
IN PLACE FOR PORTIONS OF CENTRAL AND EASTERN GEORGIA.

.SYNOPSIS...
THE COMBINATION OF AN APPROACHING FRONTAL BOUNDARY FROM THE OHIO
AND TENNESSEE VALLEY REGION...REMAINING OUTFLOW BOUNDARIES FROM
CONVECTION MONDAY...AND A WEAK SHORTWAVE EXPECTED TO MOVE ACROSS
NORTH GEORGIA WILL AID IN DEVELOPMENT OF SCATTERED TO NUMEROUS
THUNDERSTORMS THIS AFTERNOON AND EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING...
GUSTY WINDS TO 60 MPH...UP TO QUARTER SIZED HAIL...AND HEAVY
DOWNPOURS. ADDITIONALLY...DANGEROUS CONDITIONS CONTINUE ACROSS
PORTIONS OF CENTRAL AND EASTERN GEORGIA WITH AFTERNOON HEAT INDEX
VALUES EXPECTED TO REACH 105 TO 110.

.DISCUSSION...
A VARIETY OF WEATHER FEATURES WILL COMBINE TO PRODUCE SCATTERED
TO NUMEROUS THUNDERSTORMS. THE UNSTABLE ATMOSPHERE IN PLACE...WITH
CAPES OF 3000 TO 4000 J/KG AND LIFTED INDEX VALUES AROUND -7...
WILL ALLOW FOR ISOLATED STRONG TO SEVERE STORMS. THE GREATEST
THUNDERSTORM POTENTIAL IS GENERALLY ALONG AND NORTH OF A LINE FROM
FRANKLIN...TO JONESBORO...TO HOMER. PRECIPITABLE WATER VALUES ARE
NEAR 2 INCHES ACROSS THE AREA...WITH LOCALLY HEAVY RAIN EXPECTED
WHICH COULD RESULT IN LOCALIZED FLOODING AND PONDING OF WATER ON
ROADWAYS. IN ADDITION TO THE THUNDERSTORM ACTIVITY...HOT
TEMPERATURES CONTINUE...ESPECIALLY ACROSS PORTIONS OF CENTRAL AND
EAST GEORGIA WHERE WEAK SURFACE HIGH PRESSURE WILL MAINTAINING ITS
HOLD FOR ANOTHER DAY. A HEAT ADVISORY REMAINS IN PLACE FOR AREAS
ALONG AND SOUTH OF A LINE FROM CUSSETA TO MACON TO AUGUSTA FOR
AFTERNOON HEAT INDEX VALUES BETWEEN 105 AND 110.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Aug 9, 2:40 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
240 PM EDT TUE AUG 9 2011

GAZ072-081>084-095-091930-
240 PM EDT TUE AUG 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN TWIGGS...JONES...WILKINSON...BIBB...CRAWFORD AND HOUSTON COUNTIES
UNTIL 330 PM EDT...

AT 234 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PAYNE CITY...AND MOVING EAST AT 20 MPH.

WIND GUSTS OF 45 MPH...SMALL HAIL AND FREQUENT LIGHTNING ARE LIKELY
AS THIS STORM MOVES ACROSS PARTS OF TWIGGS...JONES...WILKINSON...
BIBB...CRAWFORD AND HOUSTON COUNTIES THROUGH 330 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE WESLEYAN...LAKE
TOBESOFKEE...LIZELLA...PAYNE CITY...SKIPPERTON...MACON...CROSS
KEYS...RUTLAND...MIDDLE GEORGIA REGIONAL
AIRPORT...ELBERTA...FRANKLINTON...RIPLEY...MYRICKS
MILL...FITZPATRICK AND BULLARD.

&&

LAT...LON 3279 8331 3256 8342 3275 8385 3292 8377
TIME...MOT...LOC 1839Z 292DEG 15KT 3280 8371
Special weather statement, Aug 9, 2:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EDT TUE AUG 9 2011

GAZ066>069-078-079-089-091930-
245 PM EDT TUE AUG 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN TROUP...TALBOT...PIKE...MUSCOGEE...MERIWETHER...UPSON AND HARRIS
COUNTIES UNTIL 330 PM EDT...

AT 245 PM EDT/139 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A CLUSTER OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR
GREENVILLE TO NEAR PINE MOUNTAIN THEN WEST TO NEAR LAKE HARDING.
THESE STORM WERE MOVING EAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS PARTS OF TROUP...TALBOT...PIKE...MUSCOGEE...MERIWETHER...
UPSON AND HARRIS COUNTIES THROUGH 330 PM EDT. BRIEF HEAVY DOWNPOURS
COULD ALSO CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3310 8479 3310 8424 3299 8427 3299 8424
      3268 8434 3261 8441 3257 8441 3255 8456
      3252 8457 3252 8471 3244 8476 3237 8498
      3243 8497 3264 8511 3267 8510 3275 8515
      3278 8513 3281 8517 3284 8516 3290 8520
TIME...MOT...LOC 1844Z 285DEG 24KT 3302 8470 3283 8488
          3272 8513

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:03 PM EDTSpecial Weather StatementFFCHeard, Troup42 min
Aug 8, 8:17 PM EDTSpecial Weather StatementFFCHenry, Rockdale28 min
Aug 8, 8:25 PM EDTSpecial Weather StatementFFCToombs35 min
Aug 8, 8:27 PM EDTSpecial Weather StatementFFCOconee, Walton48 min
Aug 8, 8:30 PM EDTSpecial Weather StatementFFCFannin45 min
Aug 8, 8:32 PM EDTSpecial Weather StatementFFCJefferson28 min
Aug 8, 8:56 PM EDTSpecial Weather StatementFFCGlascock, Jefferson34 min
Aug 8, 9:05 PM EDTSpecial Weather StatementFFCCrisp25 min
Aug 8, 9:06 PM EDTSpecial Weather StatementFFCFayette, Spalding39 min
Aug 8, 9:38 PM EDTSpecial Weather StatementFFCHarris37 min
Aug 8, 9:39 PM EDTSpecial Weather StatementFFCJefferson36 min
Aug 8, 10:01 PM EDTSpecial Weather StatementFFCLamar, Monroe44 min
Aug 8, 10:42 PM EDTSpecial Weather StatementFFCBibb33 min
Aug 9, 2:40 PM EDTSpecial Weather StatementFFCBibb, Twiggs50 min
Aug 9, 3:33 PM EDTSpecial Weather StatementFFCPike27 min
Aug 9, 3:41 PM EDTSpecial Weather StatementFFCCrawford, Taylor, Upson49 min
Aug 9, 3:53 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe, Pike, Upson52 min
Aug 9, 4:08 PM EDTSpecial Weather StatementFFCBanks52 min
Aug 9, 4:13 PM EDTSpecial Weather StatementFFCGlascock, Jefferson32 min
Aug 9, 4:16 PM EDTSevere Thunderstorm WarningFFCMonroe44 min
Aug 9, 4:39 PM EDTSpecial Weather StatementFFCHouston, Peach, Twiggs36 min
Aug 9, 4:43 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski47 min
Aug 9, 4:43 PM EDTSevere Thunderstorm WarningFFCBibb, Jones47 min
Aug 9, 4:54 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Stewart36 min
Aug 9, 4:55 PM EDTSpecial Weather StatementFFCEmanuel50 min
Aug 9, 5:00 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson45 min
Aug 9, 5:03 PM EDTSevere Thunderstorm WarningFFCTwiggs42 min
Aug 9, 5:13 PM EDTSpecial Weather StatementFFCTreutlen32 min
Aug 9, 5:13 PM EDTSevere Thunderstorm WarningFFCBaldwin, Wilkinson35 min
Aug 9, 5:19 PM EDTSpecial Weather StatementFFCSchley, Stewart, Webster26 min
Aug 9, 5:21 PM EDTSpecial Weather StatementFFCTelfair24 min
Aug 9, 5:39 PM EDTSevere Thunderstorm WarningFFCEmanuel36 min
Aug 9, 5:43 PM EDTSevere Thunderstorm WarningFFCCrisp30 min
Aug 9, 5:54 PM EDTSpecial Weather StatementFFCToombs36 min
Aug 9, 6:08 PM EDTSevere Thunderstorm WarningFFCTelfair26 min
Aug 9, 6:20 PM EDTSevere Thunderstorm WarningFFCToombs25 min
Aug 9, 7:29 PM EDTSpecial Weather StatementFFCMorgan31 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.